MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DESIGN OPTIONS®; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. DESIGN OPTIONS®; EPIDURAL ANESTHESIA KIT
Model Number 552176
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Uneventful epidural placed for labor.After placement, unable to flush catheter.Catheter depth adjusted with no correction of problem.Catheter had to be removed, and new catheter placed.Nurse personally flushed the affected catheter.All three ports flushed without difficulty.Catheter will be returned to company for further evaluation.

Brand Name
DESIGN OPTIONS®
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
MDR Report Key20343679
Report Number20343679
Device Sequence Number8055109
Product Code OGE
UDI-Device Identifier04046955589487
UDI-Public(01)04046955589487
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2024
Report Date (Section F) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number552176
Device Catalogue Number552176
Device Lot Number61920360
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale
Date Report Sent to FDA09/20/2024